Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 28 found articles
 
 
  Finite-time stability for a linear discrete-time delay systems by using discrete convolution: An LMI approach
 
 
Title: Finite-time stability for a linear discrete-time delay systems by using discrete convolution: An LMI approach
Author: Stojanovic, Sreten B.
Debeljkovic, Dragutin Lj.
Misic, Milan A.
Appeared in: International journal of control, automation and systems
Paging: Volume 14 (2016) nr. 4 pages 1144-1151
Year: 2016
Contents:
Publisher: Institute of Control, Robotics and Systems and The Korean Institute of Electrical Engineers, Bucheon / Seoul
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands